Articles with article keyword: additive combinatorics

On large subsets of $\mathbb{F}_q^n$ with no three-term arithmetic progression

Pages 339-343 by Jordan S. Ellenberg, Dion Gijswijt | From volume 185-1

Rational points on pencils of conics and quadrics with many degenerate fibres

Pages 381-402 by Tim D. Browning, Lilian Matthiesen, Alexei N. Skorobogatov | From volume 180-1

Sets of integers with no large sum-free subset

Pages 621-652 by Sean Eberhard, Ben Green, Freddie Manners | From volume 180-2

On self-similar sets with overlaps and inverse theorems for entropy

Pages 773-822 by Michael Hochman | From volume 180-2